Pacific Journal of Mathematics

Plessner's theorem for Riesz conjugates.

G. E. Peterson and G. V. Welland

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 307-317.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868641

Mathematical Reviews number (MathSciNet)
MR0387947

Zentralblatt MATH identifier
0307.42006

Subjects
Primary: 42A92
Secondary: 42A40

Citation

Peterson, G. E.; Welland, G. V. Plessner's theorem for Riesz conjugates. Pacific J. Math. 60 (1975), no. 1, 307--317. https://projecteuclid.org/euclid.pjm/1102868641


Export citation

References

  • [1] J. M. Ash and L. Gluck, Convergence and divergence of series conjugate to a convergent multiple Fourier series, Trans. Amer. Math. Soc, (to appear).
  • [2] J. M. Ash and G. V. Welland, Convergence, uniqueness, and summability of multiple trigonometric series, Trans. Amer. Math. Soc, 163 (1972), 401-436.
  • [3] E. M.Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, N.J., 1970.
  • [4] E. M.Stein, On the theory of harmonic functions of several variables II, Acta. Math., 106 (1961), 137-174.
  • [5] E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables I, Acta. Math., 103 (1960), 263-284.
  • [6] E. M. Stein and G. Weiss,Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971.
  • [7] A. Zygmund, Trigonometric series,Vols. 1, 2, 2nd rev. ed., Cambridge Univ. Press, New York, 1959.